MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX OPTION HEADS; MECTACER HEAD BIOLOX OPTION 12/14 Ø 28

MEDACTA INTERNATIONAL SA MECTACER BIOLOX OPTION HEADS; MECTACER HEAD BIOLOX OPTION 12/14 Ø 28
Model Number 01.29.230H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 25 june 2026: ball heads: mectacer 01.29.230h mectacer head biolox option 12/14 d 28 (k131518) lot 2517560: 20 items manufactured and released on 28-jul-2025.Expiration date: 09-jul-2030.No anomalies found related to the problem.To date, 14 items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.241a mectacer sleeve 12/14 size m (k131518) lot 2500723: 30 items manufactured and released on 03-feb-2025.Expiration date: 15-jan-2030.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.26.2846mhc double mobility hc liner d 28/dmc (k241767) lot 2523288: 94 items manufactured and released on 17-nov-2025.Expiration date: 22-oct-2030.No anomalies found related to the problem.To date, 65 items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had primary right hip surgery on (b)(6), 2020.On (b)(6), 2025, the patient came in with pain located in the pelvic region and the cause is unknown.The patient believed the pain was due to screw placement during primary surgery.The surgeon removed the 15mm and 20mm screws implanted during the primary.The surgeon also revised the 36mm biolox head to a 28mm biolox head, revised the flat d 36 liner to a d 28 double mobility liner, and implanted a dm converter and biolox option sleeve.The surgery was completed successfully (mdr 2025-01329).On (b)(6), 2026, the patient had hip infection and the pathogen is unknown.The surgeon performed a washout, i&d, and revised the d 28/dmc liner to a same size liner, and revised the 28mm biolox option head and m sleeve to a same size head and sleeve.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX OPTION HEADS
Common Device Name
MECTACER HEAD BIOLOX OPTION 12/14 Ø 28
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25677109
Report Number3005180920-2026-00617
Device Sequence Number14620465
Product Code LZO
UDI-Device Identifier07630030809323
UDI-Public07630030809323
Combination Product (Y/N)N
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.230H
Device Lot Number2517560
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale